Alert archive / Minnesota / Special Weather Statements in 2016
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 9, 2016, 3:40 AM CDT for Dakota County, Minnesota. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2016, 3:40 AM CDT (08:40 UTC)
- Expired
- Jun 9, 2016, 4:30 AM CDT
- In force
- 50 min
- Issued by
- NWS Twin Cities, MN
County Dakota County, MN
The radar
The Minneapolis radar (KMPX), 38 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2437 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
649 WWUS83 KMPX 090840 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 340 AM CDT THU JUN 9 2016 MNZ063-070-090930- WASHINGTON-DAKOTA- 340 AM CDT THU JUN 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON AND CENTRAL DAKOTA COUNTIES... AT 339 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER APPLE VALLEY... OR 12 MILES SOUTH OF ST. PAUL...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EAGAN...LAKEVILLE...APPLE VALLEY...COTTAGE GROVE...INVER GROVE HEIGHTS... ROSEMOUNT...VERMILLION...COATES AND GREY CLOUD TOWNSHIP. THIS INCLUDES U.S. HIGHWAY 61 BETWEEN MILE MARKERS 122 AND 123. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE TWIN CITIES. LAT...LON 4471 9325 4482 9322 4481 9288 4466 9291 TIME...MOT...LOC 0839Z 280DEG 19KT 4477 9320 $$ JLT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 8, 11:49 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jun 8, 11:49 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion...UPDATED National Weather Service Twin Cities/Chanhassen MN 1149 PM CDT WED JUN 8 2016 .UPDATE... Issued at 957 PM CDT Wed Jun 8 2016 Thunderstorm activity is beginning to tick upward a bit in organization and intensity, particularly from around Willmar southeastward to Mankato and Albert Lea. A slow moving front located from South Dakota eastward to far southwestern Minnesota and western Iowa will continue to be the focus for additional development overnight. PWATs have increased to 1.5 inches across south central and southwestern MN, with the tight gradient now aligned along I-94 west of the Twin Cities and along the Mississippi River east of the Twin Cities. Understandably, there has been very little or no activity north of that gradient. Elevated instability accompanies the deeper moisture with up to 750 J/KG MUCAPE. The ongoing convection may limit the northward progress of the front tonight. This would increase the threat for locally heavy rain and flash flooding along the Minnesota River where storms are currently located and will likely be located for several more hours. 850 mb moisture transport is not too impressive yet, but with the LLJ strengthening overnight it should facilitate a continuation of thunderstorm growth. Some locations have received over 2 inches of rain in narrow corridors from Redwood Falls to New Ulm and Mountain Lake to Blue Earth. If these locations see more heavy rain, will need to watch for flash flooding. Otherwise, it appears the heavy rain is transient and localized enough to preclude a Flash Flood Watch for now. However, if convection continues to organize and develop further, portions of south central and southwestern MN may need a headline overnight. && .SHORT TERM...(This evening through Thursday) Issued at 420 PM CDT Wed Jun 8 2016 Ongoing showers and thunderstorms in western MN this afternoon are slowly working eastward with time. Strong theta-e advection across that area is aiding in providing enough lift to tap into elevated instability and produce scattered thunderstorm activity. This area will likely expand as a low level jet evident at 850mb increases after dark. Hence, increased pops across the board with likely pops moving through. With confidence increasing in the expansive precipitation area later, upped QPF values to near 0.5", much needed rain for many. Thunderstorms are generally expected to be sub- severe and remain elevated tonight. We could see small hail in some of the stronger cores, so that and lightning are the threats for folks outside. We could see fog form overnight across portions of the forecast area, but at this time confidence in the extent and density is low so left it out of the official forecast. For tomorrow we see the pattern change continue with southwesterly low level winds and the hot upper ridge beginning to build in. Dew points will be on the rise as well, so this will be the beginning of a bit of a hot and muggy stretch to finish out the week and head into this weekend. Dew points will rise into the mid and upper 60s by tomorrow afternoon, so it will feel quite a bit different outside 24 hours from now. .LONG TERM...(Thursday night through Wednesday) Issued at 420 PM CDT Wed Jun 8 2016 The ridge builds in across the Upper Mississippi River Valley Thursday night into Friday and a warm front lifts north across the area. South of the front, which should be most of southern MN and west central WI, we expect upper 80s to mid 90s for highs to go along with dewpoints that climb well into the 60s. We wouldn't surprised to see a few locations hit 70 for a dewpoint. The biggest question on Friday is just how far north does the warm front set up, because along and north of this boundary, there will be a chance for thunderstorms. At this time, this looks to be more like northern MN during the day Friday, but the front should sag southward during the evening and pull the CAPE/moisture gradient south. If this happens, then most of the forecast is at risk to see a cluster of showers and storms late in the day on Friday along the instability gradient. We have added pops to the forecast to account for this threat. The GFS/ECMWF are more consistent with this thinking than they have been in previous runs. Saturday is trending a bit warmer than the past couple runs and the break down of the upper ridge still looks to take place Monday and Tuesday and bring another 1-2 rounds of showers and storms. Overall, the heat remains, but the threat for rain looks better over the next few days than what we were previously thinking. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1149 PM CDT Wed Jun 8 2016 Scattered showers and thunderstorms continue across central and southern Minnesota late this evening. These will continue working slowly eastward overnight, eventually reaching KRNH and KEAU. Brief IFR conditions are possible with any of the storms. Otherwise, expect VFR conditions and light southeast winds through the period. KMSP...On and off showers with a few thunderstorms expected for much of the overnight before diminishing around daybreak. /OUTLOOK FOR KMSP/ FRI...VFR. CHC TSRA late. Winds S 5-10 kts. SAT...VFR. Winds NE 5 kts. SUN...VFR. CHC TSRA late. Winds SE 5-10 kts. && .MPX Watches/Warnings/Advisories... WI...None. MN...None. && UPDATE...BORGHOFF SHORT TERM...SPD LONG TERM...CLF AVIATION...BORGHOFF
Hazardous weather outlook, Jun 9, 3:40 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 340 AM CDT THU JUN 9 2016 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 100900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 340 AM CDT THU JUN 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE EAST ACROSS CENTRAL AND SOUTHEAST MINNESOTA INTO WESTERN WISCONSIN THIS MORNING. SOME STORMS MAY CONTAIN HEAVY RAIN...GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING BUT THE THREAT FOR SEVERE WEATHER IS LOW. THIS AFTERNOON...HIGH TEMPERATURES INTO THE LOWER 80S TO LOWER 90S WITH HIGH DEWPOINTS WILL PRODUCE HEAT INDEX VALUES BETWEEN THE UPPER 80S AND UPPER 90S. THERE IS AN ELEVATED RISK FOR HEAT ILLNESSES FOR THOSE SPENDING TIME OUTDOORS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FOR MAINLY CENTRAL AND EASTERN MINNESOTA INTO WESTERN WISCONSIN FRIDAY AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH THIS ACTIVITY WITH THE MAIN HAZARDS BEING LARGE HAIL AND DAMAGING WINDS. ADDITIONAL CHANCES FOR THUNDERSTORMS ARE IN THE FORECAST FOR THE FIRST HALF OF NEXT WEEK BUT SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY AT THIS TIME. HIGH HEAT AND HUMIDITY ARE EXPECTED FRIDAY ACROSS THE REGION WITH HEAT INDICES EXPECTED TO REACH 95 TO 100 DEGREES. THERE IS AN ELEVATED RISK FOR HEAT ILLNESS FOR THOSE SPENDING TIME OUTDOORS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FRIDAY AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 9, 2:14 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
214 AM CDT THU JUN 9 2016
MNZ060-068-069-090800-
SCOTT-CARVER-HENNEPIN-
214 AM CDT THU JUN 9 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CARVER...SOUTHERN
HENNEPIN AND NORTHEASTERN SCOTT COUNTIES...
AT 213 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CHASKA...OR 20
MILES SOUTHWEST OF MINNEAPOLIS...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...EDEN PRAIRIE...BURNSVILLE...MINNETONKA...EDINA...SHAKOPEE...
RICHFIELD...SAVAGE...CHASKA...CHANHASSEN...PRIOR LAKE AND VICTORIA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 105 AND 124.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 142 AND 162.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4477 9372 4490 9367 4489 9326 4479 9331
4479 9333 4475 9332 4467 9336
TIME...MOT...LOC 0713Z 286DEG 17KT 4483 9364
JLTLocal storm report, Jun 9, 2:18 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
218 AM CDT THU JUN 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 AM HAIL 2 WSW VICTORIA 44.86N 93.69W
06/09/2016 E0.88 INCH CARVER MN COCORAHS
.
&&
JPCSpecial weather statement, Jun 9, 2:46 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
246 AM CDT THU JUN 9 2016
MNZ060-069-070-090945-
SCOTT-DAKOTA-HENNEPIN-
246 AM CDT THU JUN 9 2016
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
SCOTT...DAKOTA...HENNEPIN...
AT 245 AM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER EDEN PRAIRIE...SHAKOPEE AND BURNSVILLE.
LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...BLOOMINGTON...EAGAN...EDEN PRAIRIE...BURNSVILLE...LAKEVILLE...
MINNETONKA...APPLE VALLEY...EDINA...SHAKOPEE...RICHFIELD AND SAVAGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 85 AND 88.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 109 AND 125.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 154 AND 162.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
LAT...LON 4472 9357 4480 9355 4481 9352 4490 9353
4490 9319 4489 9318 4489 9315 4467 9316
TIME...MOT...LOC 0745Z 180DEG 0KT 4482 9344
JLTSpecial weather statement, Jun 9, 2:57 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
257 AM CDT THU JUN 9 2016
MNZ060-069-070-090845-
SCOTT-DAKOTA-HENNEPIN-
257 AM CDT THU JUN 9 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HENNEPIN...
NORTHEASTERN SCOTT AND NORTHWESTERN DAKOTA COUNTIES...
AT 257 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FLYING CLOUD
AIRPORT...OR 12 MILES SOUTHWEST OF MINNEAPOLIS...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...BLOOMINGTON...EAGAN...EDEN PRAIRIE...BURNSVILLE...
LAKEVILLE...MINNETONKA...APPLE VALLEY...EDINA...SHAKOPEE AND RICHFIELD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 87 AND 88.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 112 AND 124.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 156 AND 162.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4474 9348 4489 9350 4491 9320 4489 9318
4492 9313 4492 9309 4469 9307
TIME...MOT...LOC 0757Z 269DEG 16KT 4481 9341
JLTSpecial weather statement, Jun 9, 3:28 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
328 AM CDT THU JUN 9 2016
MNZ066-068-090915-
CARVER-MCLEOD-
328 AM CDT THU JUN 9 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCLEOD AND
NORTHWESTERN CARVER COUNTIES...
AT 328 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SILVER LAKE...OR
12 MILES NORTHEAST OF HUTCHINSON...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WINSTED...MAYER...LESTER PRAIRIE...HOLLYWOOD AND NEW GERMANY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4488 9418 4498 9418 4498 9388 4497 9387
4486 9389
TIME...MOT...LOC 0828Z 269DEG 16KT 4496 9415
JLTSpecial weather statement, Jun 9, 3:40 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 340 AM CDT THU JUN 9 2016 MNZ063-070-090930- WASHINGTON-DAKOTA- 340 AM CDT THU JUN 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON AND CENTRAL DAKOTA COUNTIES... AT 339 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER APPLE VALLEY... OR 12 MILES SOUTH OF ST. PAUL...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EAGAN...LAKEVILLE...APPLE VALLEY...COTTAGE GROVE...INVER GROVE HEIGHTS... ROSEMOUNT...VERMILLION...COATES AND GREY CLOUD TOWNSHIP. THIS INCLUDES U.S. HIGHWAY 61 BETWEEN MILE MARKERS 122 AND 123. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE TWIN CITIES. LAT...LON 4471 9325 4482 9322 4481 9288 4466 9291 TIME...MOT...LOC 0839Z 280DEG 19KT 4477 9320 JLT
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:55 PM CDT | Special Weather Statement | MPX | Kandiyohi | 35 min |
| Jun 8, 10:46 PM CDT | Special Weather Statement | MPX | Kandiyohi | 44 min |
| Jun 9, 1:00 AM CDT | Special Weather Statement | MPX | Le Sueur | 2 hr |
| Jun 9, 1:34 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 26 min |
| Jun 9, 1:58 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 32 min |
| Jun 9, 2:14 AM CDT | Special Weather Statement | MPX | Scott | 46 min |
| Jun 9, 2:46 AM CDT | Special Weather Statement | MPX | Scott | 119 min |
| Jun 9, 2:57 AM CDT | Special Weather Statement | MPX | Dakota | 48 min |
| Jun 9, 3:28 AM CDT | Special Weather Statement | MPX | Carver | 47 min |
| Jun 9, 3:56 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Wright | 34 min |
| Jun 9, 4:29 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Wright | 14 min |
| Jun 9, 7:52 AM CDT | Special Weather Statement | MPX | Dakota | 23 min |
| Jun 9, 7:57 AM CDT | Special Weather Statement | MPX | McLeod | 48 min |
| Jun 9, 8:04 AM CDT | Special Weather Statement | MPX | Carver | 41 min |
| Jun 9, 8:25 AM CDT | Special Weather Statement | MPX | Nicollet | 35 min |
| Jun 9, 8:28 AM CDT | Special Weather Statement | MPX | Scott | 47 min |
| Jun 9, 8:37 AM CDT | Special Weather Statement | MPX | McLeod | 53 min |
| Jun 9, 8:39 AM CDT | Special Weather Statement | MPX | Rice | 36 min |
| Jun 9, 9:41 AM CDT | Special Weather Statement | MPX | Le Sueur | 34 min |
| Jun 9, 9:54 AM CDT | Special Weather Statement | MPX | Goodhue | 51 min |
| Jun 9, 3:18 PM CDT | Heat Advisory | MPX | Anoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 21 more | 30 hr |
Nearby
Special Weather Statements in Minnesota, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.